關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Interest-rate rules and transitional dynamics in an endogenously growing open economy

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 94/1 產經系 蕭明福 助理教授 期刊論文 發佈 Interest-rate rules and transitional dynamics in an endogenously growing open economy , [94-1] :Interest-rate rules and transitional dynamics in an endogenously growing open economy期刊論文Interest-rate rules and transitional dynamics in an endogenously growing open economyChen, Shu-hua; 蕭明福; Shaw, Ming-fu; Lai, Ching-chong; Chang, Juin-jen淡江大學產業經濟學系ElsevierJournal of international money and finance 27(1), pp.54-75tku_id: 000123172;Made available in DSpace on 2009-11-30T09:57:13Z (GMT). No. of bitstreams: 1&#x0D; : 118 bytes, checksum: 7954e871538ff5c6dcf93a4ac67b3ba9 (MD5)en0261-5606<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/23875</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果